»

Monday, December 29, 2008

I QUIT......

....all my supplements on the 1st that is. It's in preparation for my surgery on the 15th. Any nurses out there know why this is? I'm thinking it has something to do with blood clotting etc??

I'm doing great on my diet right now. I feel so much better. Although i've gained A LOT of fat. I'm not sure what the scale weight is and I don't care. All I know is i'm holding water like CRAZY. Okay maybe that's a cop out, i've eaten WAY too much fudge this Christmas. Last year I couldn't understand why I gained so much weight. I stuck to my bulking diet and was on some different supps so I figure that could be why. Now I KNOW it's the sweets I ate. Food wise I did great but chocolate and sugar wise...not so much :)

So it's on! The Arnold will be here before I know it! I don't want to look like a chipmunk face again in my pictures :)

I'm getting my new supplement that Tony prescribed tomorrow and I can't even take it yet...ugh...i'm excited about this one too! I can't say what it is but maybe if it works really well I may give a hint or 2??

8 comments:

Jodi Lane said...

I'm not sure WHY they want you off those supps but I do know that some herbal supps like St John's Wort are like not to be taken anywhere near a surgery where you're under the anesthetic because it can cause complications with the IV sedation!!! Yipes! So, its for the best that you're nixing them right now. Supps really aren't what they're cracked up to be!

Denise said...

Any medication or supplement could possibly interfere with the anesthesia. Most people forget to tell the anesthesiologist about the supps they are taking or are unaware of what is exactly in the supplement, so rather than the anesthesiologist having to remember what is in every single type of supplement, it is easier to just have the patient stop taking them. The ingredients could cause death or make it so the patient does not make it to the sleep state and will remember the pain. Best not to take anything. Good luck with the surgery.

April said...

Thanks guys! Those answer make sense. When getting my wisdom teeth taken out I remember waking up during the surgery! Being a redhead anyway I have to have TONS of drugs given to me because I have a high tolerance to them.

Tina said...

LMAO...at your Redhead comment!! I'll be thinking about you!! BTW...back on track...thanks for that ;) We'll talk later I'm sure!

Tracy said...

Sending surgery hugs to you! If you need anything just call, I can run up there in a jiffy! ;0)

Becca said...

Hey! Well, looks like you got yoru answers to the supplement/anesthesia thing. I will be thinking bout you too and hope your surgery goes well. Keep me posted.
Bec

JOLT said...

Hey,

I have surgery the 6th and I forgot to tell them about the L-Glut., ACVM, Proteins and I really did not think it mattered that much. Guess I'll be calling them tomorrow. Big Thanks for your post

Good Luck

sunniejane said...

Yep, I have been told the same thing as Denise. I think I would stop for sure because you do not want to wake up while they are doing that procedure, oh no, not a good thing.